Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 87, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 20, 2013, 2:46 PM CDT for Allen County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 2:46 PM CDT (19:46 UTC)
- Expired
- May 20, 2013, 3:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Allen County, KS
The radar
The Pleasant Hill radar (KEAX), 134 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 3:00 PM CDT | HAIL 0.5 | 2 Ese Iola, KS | |
| May 20, 3:02 PM CDT | HAIL 1 | 6 Se Iola, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:46 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
077
WUUS53 KICT 201946
SVRICT
KSC001-202030-
/O.NEW.KICT.SV.W.0087.130520T1946Z-130520T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
246 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN SOUTHEAST KANSAS...
* UNTIL 330 PM CDT
* AT 241 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUMBOLDT...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GAS...LA HARPE...MORAN...SAVONBURG...ELSMORE AND MILDRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 9509 3773 9527 3774 9551 3794 9551
3804 9536 3804 9508 3803 9507 3782 9507
TIME...MOT...LOC 1946Z 243DEG 33KT 3785 9536
HAIL...1.25IN
WIND...60MPH
$$
MCGUIRE3 follow-up statements
571
WWUS53 KICT 201957
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
257 PM CDT MON MAY 20 2013
KSC001-202030-
/O.CON.KICT.SV.W.0087.000000T0000Z-130520T2030Z/
ALLEN KS-
257 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 330 PM CDT...
AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GAS...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LA HARPE...MORAN...SAVONBURG...ELSMORE AND MILDRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 9509 3773 9527 3774 9551 3794 9551
3804 9536 3804 9508 3803 9507 3782 9507
TIME...MOT...LOC 1957Z 243DEG 33KT 3790 9531
HAIL...1.25IN
WIND...60MPH
$$
COOK839
WWUS53 KICT 202003
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
303 PM CDT MON MAY 20 2013
KSC001-202030-
/O.CON.KICT.SV.W.0087.000000T0000Z-130520T2030Z/
ALLEN KS-
303 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 330 PM CDT...
AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA HARPE...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MORAN...SAVONBURG...ELSMORE AND MILDRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
QUARTER SIZE HAIL WAS REPORTED 6 MILES SOUTHEAST OF IOLA WITH THIS
STORM. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3773 9509 3773 9527 3774 9551 3794 9551
3804 9536 3804 9508 3803 9507 3782 9507
TIME...MOT...LOC 2003Z 241DEG 26KT 3792 9528
HAIL...1.25IN
WIND...60MPH
$$
COOK509
WWUS53 KICT 202018
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CDT MON MAY 20 2013
KSC001-202028-
/O.CAN.KICT.SV.W.0087.000000T0000Z-130520T2030Z/
ALLEN KS-
318 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR ALLEN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3773 9509 3773 9527 3774 9551 3794 9551
3804 9536 3804 9508 3803 9507 3782 9507
TIME...MOT...LOC 2018Z 241DEG 26KT 3797 9516
$$
COOKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:27 PM CDT, 19 minutes earlier.
Area forecast discussion, May 20, 2:27 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 227 PM CDT MON MAY 20 2013 .SYNOPSIS... ISSUED AT 226 PM CDT MON MAY 20 2263 UPPER LOW IS CURRENTLY CENTERED OVER EASTERN SD WITH THE TROUGH EXTENDING BACK INTO THE SOUTHERN ROCKIES. UPPER JET MAX EXTENDS FROM WESTERN MO THROUGH SOUTHERN KS. AT THE SURFACE...THE STATIONARY FRONT EXTENDS THROUGH SE KS FROM WEST OF KCNU TO EAST OF KWLD. IN THE UNCAPPED VERY UNSTABLE ENVIRONMENT STORMS HAVE ALREADY STARTED TO FIRE ALONG THE FRONT. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 226 PM CDT MON MAY 20 2263 WIDESPREAD STORMS ARE EXPECTED OVER SOUTHEAST KS THIS EVENING THROUGH THE OVERNIGHT HOURS. WITH GROUNDS ALREADY SATURATED FROM RAINS OVER THE LAST 24 HOURS...ANY ADDITIONAL HEAVY RAIN WILL LEAD TO SOME FLOODING. THEREFORE RAN WITH A FLASH FLOOD WATCH FOR SE KS INTO EARLY TUE MORNING. ANY STORM THAT DEVELOPS OVER SE KS WILL HAVE A VERY GOOD CHANCE OF BECOMING SEVERE GIVEN CAPE NEAR 3000J/KG AND 0-6KM IN THE 50-60KT RANGE. WE ACTUALLY HAVE BETTER DEEP LAYER SHEAR THAN WE HAD YESTERDAY WHICH SHOULD RESULT IN WIDESPREAD LARGE HAIL. BY SUNRISE TUE THE BULK OF THE SEVERE STORMS AND HEAVY RAIN WILL BE SOUTHEAST OF THE FORECAST AREA AS THE SURFACE BOUNDARY SLOWLY WASHES OUT AS IT PUSHES SOUTHEAST. FOR TUE ONLY THE FAR SE CORNER WILL MAINTAIN SOME SMALL PRECIP CHANCES. FAIRLY COMFORTABLE TEMPS WILL BE IN STORE FOR MOST OF THE AREA FOR TUE AS SOME DRIER AIR FILTERS-IN FROM THE NORTHWEST. THIS SHOULD RESULT IN HIGHS CLOSE TO OR A COUPLE DEGREES BELOW NORMAL. THE SLOW MOVING UPPER TROUGH WILL FINALLY BE ON THE MOVE WED AS IT TRACKS INTO THE GREAT LAKES/OHIO VALLEY AREAS. THIS WILL ALLOW SURFACE HIGH PRESSURE TO SETTLE OVER THE AREA PROVIDING COMFORTABLE TEMPS AND DRY CONDITIONS. SOME SMALL CHANCES FOR STORMS ARE EXPECTED TO WORK BACK INTO THE SOUTHWEST PORTION OF THE FORECAST AREA FOR THU AS BETTER MOISTURE ALONG THE WESTERN FLANK OF THE SURFACE HIGH STARTS TO WORK BACK INTO THE AREA. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 226 PM CDT MON MAY 20 2263 BOTH THE GFS AND ECMWF AGREE ON BRINGING ANOTHER SLOW MOVING UPPER LOW ON SHORE OVER THE NORTHWEST CONUS. THIS WILL ALLOW RICH GULF MOISTURE TO WORK BACK INTO THE PLAINS THROUGH THE WEEKEND. A FEW WEAK UPPER IMPULSES WILL PROVIDE PERIODIC CHANCES FOR SHOWERS AND STORMS THROUGH THESE EXTENDED PERIODS. CONFIDENCE IS FAIRLY HIGH THAT ABOVE NORMAL TEMPS WILL BE IN PLACE AREA WIDE THROUGH THESE DAYS. LAWSON && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1218 PM CDT MON MAY 20 2263 STRONG TO SEVERE CONVECTION IS EXPECTED AGAIN THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN FLINT HILLS AND SOUTHEAST KANSAS. A TEMPO GROUP WAS INCLUDED AT KCNU WHERE HIGHER CONFIDENCE OF STORM IMPACT IS EXPECTED. OTHERWISE VFR CONDITIONS ARE EXPECTED ACROSS THE REST OF THE FORECAST AREA INTO TONIGHT WITH LIGHT WEST TO NORTHWEST FLOW BEHIND THE SURFACE FRONT. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 54 75 53 76 / 20 10 10 10 HUTCHINSON 52 74 51 76 / 20 10 10 10 NEWTON 53 74 51 75 / 20 10 10 10 ELDORADO 54 75 52 76 / 40 10 10 10 WINFIELD-KWLD 56 76 53 78 / 50 10 10 10 RUSSELL 49 72 48 74 / 20 10 10 10 GREAT BEND 50 73 49 75 / 20 10 10 10 SALINA 51 74 51 75 / 20 10 10 10 MCPHERSON 52 74 51 75 / 20 10 10 10 COFFEYVILLE 60 76 54 78 / 70 50 10 10 CHANUTE 59 76 53 76 / 70 30 10 10 IOLA 60 76 53 75 / 60 20 10 10 PARSONS-KPPF 60 76 53 77 / 70 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING FOR KSZ071-072-094>096-098>100. &&
Hazardous weather outlook, May 20, 12:01 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1201 PM CDT MON MAY 20 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-211700- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1201 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG A NEARLY STATIONARY FRONT ACROSS THE FLINT HILLS INTO SOUTHEAST KANSAS THIS AFTERNOON. SOME OF THESE STORMS WILL BECOME SEVERE WITH THE MAIN THREATS OF HAIL TO GOLF BALL SIZE...DAMAGING WINDS TO 70 MPH...WITH TORNADOES ALSO POSSIBLE. ISOLATED STORMS ARE POSSIBLE FURTHER WEST ACROSS SOUTH CENTRAL AND CENTRAL KANSAS TO THE WEST OF I-135 THIS AFTERNOON...HOWEVER THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS COULD LINGER IN SOUTHEAST KANSAS ON TUESDAY. SEVERE WEATHER IS NOT EXPECTED. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM THURSDAY INTO SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING...ROUGHLY EAST OF A LINE...FROM WELLINGTON TO DERBY...TO MARION. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 20, 8:51 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
851 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HAIL 5 E ROSE 37.81N 95.58W
05/20/2013 E0.88 INCH WOODSON KS TRAINED SPOTTER
&&
SGSSpecial weather statement, May 20, 8:52 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
852 AM CDT MON MAY 20 2013
KSZ072-201445-
ALLEN-
852 AM CDT MON MAY 20 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN COUNTY...
AT 845 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM 8 MILES NORTHEAST OF BUFFALO...OR 10 MILES
SOUTHEAST OF YATES CENTER...AND MOVING NORTHEAST AT 40 MPH.
QUARTER SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
PEOPLE IN ALLEN COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS INTENSITY AND
MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER
THREATENS.
&&
LAT...LON 3773 9509 3774 9553 3804 9551 3803 9508
3782 9508
TIME...MOT...LOC 1352Z 243DEG 33KT 3782 9552
COOKSpecial weather statement, May 20, 8:56 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
856 AM CDT MON MAY 20 2013
KSZ072-201500-
ALLEN-
856 AM CDT MON MAY 20 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN COUNTY...
AT 852 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HUMBOLDT...OR 10 MILES SOUTHWEST OF
IOLA...AND MOVING NORTHEAST AT 40 MPH.
PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
&&
LAT...LON 3774 9552 3775 9553 3796 9552 3803 9535
3803 9508 3783 9508
TIME...MOT...LOC 1356Z 243DEG 33KT 3783 9548
COOKLocal storm report, May 20, 1:29 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
129 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG NIOTAZE 37.07N 96.01W
05/20/2013 CHAUTAUQUA KS EMERGENCY MNGR
DELAYED REPORT WITH APPROXIMATE TIME FROM RADAR. 4 TO 8
INCH BRANCHES BLOWN DOWN ACROSS THE CITY OF NIOTAZE WITH
A TREE BLOWN ONTO A GARAGE.
&&
SGSSpecial weather statement, May 20, 2:30 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 230 PM CDT MON MAY 20 2013 KSZ095-202015- WILSON- 230 PM CDT MON MAY 20 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WILSON COUNTY... AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR NEODESHA...OR 22 MILES SOUTHWEST OF CHANUTE...AND MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3739 9553 3738 9594 3772 9575 3773 9552 TIME...MOT...LOC 1930Z 226DEG 32KT 3745 9568 MCGUIRE
Special weather statement, May 20, 2:39 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
239 PM CDT MON MAY 20 2013
KSZ072-202030-
ALLEN-
239 PM CDT MON MAY 20 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN COUNTY...
AT 238 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR HUMBOLDT...OR 9 MILES NORTH OF CHANUTE...AND MOVING NORTHEAST AT
30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3782 9508 3774 9509 3773 9531 3774 9552
3788 9551 3804 9536 3804 9508 3803 9507
3782 9507
TIME...MOT...LOC 1939Z 233DEG 24KT 3780 9548
MCGUIREThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 50 min |
| May 19, 7:18 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 42 min |
| May 19, 7:28 PM CDT | Tornado Warning | ICT | Elk | 47 min |
| May 19, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 44 min |
| May 19, 7:57 PM CDT | Tornado Warning | ICT | Wilson, Woodson | 48 min |
| May 19, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| May 19, 8:33 PM CDT | Tornado Warning | ICT | Allen, Woodson | 42 min |
| May 19, 9:01 PM CDT | Special Weather Statement | ICT | Wilson | 44 min |
| May 19, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 45 min |
| May 19, 10:34 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 41 min |
| May 19, 11:06 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 39 min |
| May 19, 11:41 PM CDT | Special Weather Statement | ICT | Chautauqua | 49 min |
| May 20, 12:01 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| May 20, 12:45 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 60 min |
| May 20, 12:49 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
| May 20, 1:00 AM CDT | Special Weather Statement | ICT | Elk | 45 min |
| May 20, 1:10 AM CDT | Special Weather Statement | ICT | Elk | 35 min |
| May 20, 2:22 AM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 8 hr |
| May 20, 3:51 AM CDT | Special Weather Statement | ICT | Chautauqua | 24 min |
| May 20, 7:16 AM CDT | Special Weather Statement | ICT | Elk | 29 min |
| May 20, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 66 min |
| May 20, 7:29 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 61 min |
| May 20, 8:29 AM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| May 20, 8:38 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 52 min |
| May 20, 8:52 AM CDT | Special Weather Statement | ICT | Allen | 53 min |
| May 20, 8:56 AM CDT | Special Weather Statement | ICT | Allen | 64 min |
| May 20, 1:58 PM CDT | Flash Flood Watch | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 7 hr |
| May 20, 2:30 PM CDT | Special Weather Statement | ICT | Wilson | 45 min |
| May 20, 2:39 PM CDT | Special Weather Statement | ICT | Allen | 51 min |
| May 20, 3:01 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 44 min |
| May 20, 3:41 PM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 49 min |
| May 20, 3:56 PM CDT | Special Weather Statement | ICT | Allen | 34 min |
| May 20, 4:11 PM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| May 20, 4:27 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 48 min |
| May 20, 4:35 PM CDT | Special Weather Statement | ICT | Neosho | 55 min |
| May 20, 4:43 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 47 min |
| May 20, 4:57 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 63 min |
| May 20, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 43 min |
| May 20, 5:09 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 5 hr |
| May 20, 6:34 PM CDT | Special Weather Statement | ICT | Labette | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.